American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jin-Xing Cai. Degree of the canonical map of a Gorenstein 3-fold of general type. Proc. Amer. Math. Soc. 136 (2008) 1565-1574. MR 2373585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Meng Chen. Weak boundedness theorems for canonically fibered Gorenstein minimal 3-folds. Proc. Amer. Math. Soc. 133 (2005) 1291-1298. MR 2111934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vitaly Vologodsky. On birational morphisms between pencils of Del Pezzo surfaces. Proc. Amer. Math. Soc. 129 (2001) 2227-2234. MR 1823904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Meng Chen. The relative pluricanonical stability for 3-folds of general type. Proc. Amer. Math. Soc. 129 (2001) 1927-1937. MR 1825899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mauro C. Beltrametti and Andrew J. Sommese. On the second adjunction mapping. The case of a $1$-dimensional image. Trans. Amer. Math. Soc. 349 (1997) 3277-3302. MR 1401513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bruce Crauder and David R. Morrison. Minimal models and degenerations of surfaces with Kodaira number zero . Trans. Amer. Math. Soc. 343 (1994) 525-558. MR 1151178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lawrence Ein and Robert Lazarsfeld. Global generation of pluricanonical and adjoint linear series on smooth projective threefolds . J. Amer. Math. Soc. 6 (1993) 875-903. MR 1207013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shigefumi Mori. Flip theorem and the existence of minimal models for $3$-folds . J. Amer. Math. Soc. 1 (1988) 117-253. MR 924704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[11] Avinash Sathaye. On linear planes . Proc. Amer. Math. Soc. 56 (1976) 1-7. MR 0409472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1